MAÜ GCRIS Standart veritabanının içerik oluşturulması ve kurulumu Research Ecosystems (https://www.researchecosystems.com) tarafından devam etmektedir. Bu süreçte gördüğünüz verilerde eksikler olabilir.
 

A Characterization of Boundedness of Fractional Maximal Operator with Variable Kernel on Herz-Morrey Spaces

Thumbnail Image

Date

2020

Journal Title

Journal ISSN

Volume Title

Publisher

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Journal Issue

Events

Abstract

A considerable number of research has been carried out on the generalized Lebesgue spaces Lp(x), Sobolev spaces W1,p(x) and Herz spaces. In this paper, we will discuss a characterization of boundedness of the fractional maximal operator with variable kernel on Herz-Morrey spaces.

Description

Keywords

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Scopus Q

Source

Analysis in Theory and Applications

Volume

36

Issue

1

Start Page

1

End Page

9